# SDR YV3R2021043000452

- Difficulty date: April 20, 2021
- Submitted: May 28, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N988DC
- Make and model: Robsin R44
- Aircraft serial: 2636
- Aircraft time: 35 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 201727
- Condition: Defective
- Location: Map
- Part time: 34 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REVISED UNIQUE CONTROL #: CUSTOMER REPORTED MANIFOLD PRESSURE GAGE P/N: A600-4 WILL NOT DISPLAY CORRECT PRESSURE.
